A Possible Case of Filgrastim-Induced Death

Published on:
Indian Journal of Pharmacy Practice, 2012; 5(3):79-80
Research Article | doi:Nill


A Possible Case of Filgrastim-Induced Death


Authors and affiliation (s):

Pawar V *1, Krishna S.N1, Narayana G.2, Sadiq J2 and Thomas D3

1Pharm. D Intern, Department of Pharmacy Practice, Raghavendra Institute of Pharmaceutical Education & Research, Anantapur, Andhra Pradesh

2 Assistant Professor, Department of Pharmacy Practice, Raghavendra Institute of Pharmaceutical Education & Research, Anantapur, Andhra Pradesh

3Head of Department of Pharmacy Practice, Raghavendra Institute of Pharmaceutical Education & Research, Anantapur, Andhra Pradesh

Abstract:

This is a case report focusing on a 50 year old woman's death possibly due to Filgrastim. Filgrastim is considered to be a drug of choice in neutropenic cases. But in this case, Filgrastim has developed several severe Adverse Drug Reactions resulting into the death of patient. Naranjo's Causality Assessment Algorithm was used to assess the cause of death & the algorithm indicated Filgrastim as a possible cause of death.

Key words: Filgrastim, Filgrastim-Induced Death, Drug-Induced Neutropenia & Granulocyte-Colony Stimulating Factor.




 

The Official Journal of Association of Pharmaceutical Teachers of India (APTI)
(Registered under Registration of Societies Act XXI of 1860 No. 122 of 1966-1967, Lucknow)

Indian Journal of Pharmacy Practice (IJOPP) [ISSN-0974-8326] is the official journal of Association of Pharmaceutical Teachers of India (APTI) and is being published since 1967.

DOI HISTORY

IJOPP uses reference linking service using Digital Object Identifiers (DOI) by Crossref. Articles from the year 2014 are being assigned DOIs for its permanent URLs